Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Has Crohn's, developed a perirectal abscess. Taking flagyl. What is going on?

My daughter has Crohn s; she developed a perirectal abscess . It s difficult to determine the specific region; she currently living in Brazil. Regardless, she had an I&D twice in the last two months. She was receiving flagyl for a while. The wound in currently still draining. She will be assessed to determine whether this abscess in a fistula . To date, this is unknown. The larger concern is that her ALP and GGT are elevated; I do understand this can be related to bile duct complications. I m wondering if the antibiotic she was taking could have caused these readings to be elevated. A few years ago, she had elevated ALP and a liver biopsy came back negative; possibly a false negative?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Perirectal abscess is a common complication of crohn's.
you are taking correct medication.
however as the condition is severe injectable drugs may be required.

Sitz bath also gives good relief.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 3 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor